# SDR NACA2022050300001

- Difficulty date: May 3, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 106,305 hours, 19,207 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TO REA 47303REA24 INTERIM REPAIR SEAT TRACK MAIN CARGO DECK STA 785 RBL 88.5. DEFERRED THE DAMAGED SEAT TRACK PER 49303REA24 AND NAC GMM DMI 5:31 SECTION 2 FOR MAINT TRACKING. PERMANENTLY REPAIR OR REPLACE THE DAMAGE SEAT TRACK LOC AT STA 785, RBL 88.5 BEFORE 50 CYCLES, VISUAL INSPECT THE CRACK PRIOR TO EACH FLIGHT.
